mental-health-icon
Nightmares
I am taking antidepressants for last 10 months. I am taking stalopam;10 mg tablets twice a day. I'm experiencing nightmare almost every night.Im worried that is it because of the medicines.please help me.
1074 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes.. sometimes if stalopam taken at night can cos dreams or nightmares. You can take 2 tabs in morning
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Reasons for nightmares Symptoms of nightmare disorder
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.